# SDR VNAA202101261114

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 14,213 hours, 12,920 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Condition: Abnormal
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM PNS, THE CREW RECEIVED A NOSE GEAR DOOR OPEN WARNING.  THEY RAN THE QRH, WHICH INSTRUCTED THEM TO LAND AT THE NEAREST SUITABLE AIRPORT.  THEY CHOSE TO RETURN TO PNS.  NO EMERGENCY WAS DECLARED. REMOVED AND REPLACED PROXIMITY SENSOR PX31, IAW CRJ-900 AMM 32-61-05-000/400-813.  OPERATIONS CHECK GOOD.
